MAUDE Adverse Event Report: ZIMMER BIOMET, INC. STRAIGHT EXACT BROACH HANDLE; INSTRUMENT, HIP

ZIMMER BIOMET, INC. STRAIGHT EXACT BROACH HANDLE; INSTRUMENT, HIP
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign: poland.The device will not be returned for analysis as it was discarded; however, an investigation of the reported event is in progress.Once the investigation is completed, as supplemental medwatch will be submitted.Device was discarded.
 
Event or Problem Description
It was reported that the rasp tool holder was damaged/fractured.This occurred during a procedure, the procedure was completed using another device and no pieces fell in the patient.There is no additional information available at the time of this report.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified the strike plate broke off the broach handle in the weld.The product is covered in bio-debris.No further evaluation can be made from the provided pictures.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
STRAIGHT EXACT BROACH HANDLE
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16442441
Report Number0001825034-2023-00409
Device Sequence Number17603297
Product Code HTQ
UDI-Device Identifier00880304006973
UDI-Public(01)00880304006973(11)151031(10)ZB150901
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number31-555500
Device Lot NumberZB150901
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer05/10/2023
Initial Report FDA Received Date02/27/2023
Supplement Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose